# SDR IPXA2022091886360

- Difficulty date: August 29, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Boeing 737
- Aircraft serial: 48473
- Aircraft time: 81,997 hours, 15,374 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Stop Fitting
- Part number: ABA7191506
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL-1 DOOR FWD SIDE #8 COUNT FROM THE TOP THE STOP FITTING IS GOUGED.REPLACED GOUGED STOP FITTING IAW SRM 51-33-01 (MINOR)
